Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    What should I do?
    avatar
    An_202119 posted:
    I have always been at least a 'little' overweight my adult life. After I had my second child last year I went on the Depo shot and went from 175 lbs to 215 lbs. Right now Im at 203, 5'5, 31 yr old female with a BMI of 33.8. Should I talk to a doctor to get a prescription for medication or what?? As far as I know, I have no medical issues due to my weight other than just being overweight.
    Reply
     
    avatar
    johnmarten64 responded:
    It often happens to women that they gain some weight after pregnancy. The abnormal fats get deposited in various parts of the body like belly, hips, thighs etc. However, you can shed these extra pounds with HCG weight loss diet. You may consult your doctor before taking it up.

    I would suggest you to go for homeopathic HCG drops. These are much more safe and effective. Do some research; you will find a lot of brands offering it. It is better to find something which is premixed with Vitamin B12 and cell salts (Mag phos).
     
    avatar
    Jis4Judy responded:
    I think your weight gain isn;t from pregnancy it is more likely from the depo shots you were on for birth control.. My daughter was skinny most of her life when she was on depo shots she ballooned up to nearly 200 pounds and she has never been pregnant .. I think those shots ruin the metabolism of healthy women..
    just my opinion I am no expert/ but takeing more meds to undo what some other meds caused sounds counter productive to me.. why not consult a dietition or nutrionalist and get a plan for healthy eating and move a little more
    Hugs Judy:)
    Sw 247 Cw 153ish remember the gold isn;t in the prize it is in the journey! life may not be the party we expected but while we are here we may as well dance!


    Helpful Tips

    desk tip works
    Hi, when I had a desk job I used to just pick up my legs under the desk as if I was walking up and down the stairs ... and it helps with ... More
    Was this Helpful?
    0 of 0 found this helpful

    Expert Blog

    Everyday Fitness - Pamela Peeke, MD, MPH, FACP

    Achieve a better mind-body balance and live a healthier life with tips from wellness expert Dr. Pamela Peeke...Read More

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.